# SDR FDEA201407191857

- Difficulty date: July 19, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002267
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FINDING FWD CARGO EXISTING REPAIR AREA HAS CHAFE MARK ON THE SHEAR TIE AT STA 580 STR 27R - 28R.  CHAFE MARK ON THE SHEAR TIE AT STA 580 STR 24R-28R REMOVED BY HANDCLEAN PER SRM 51-01-02 REV 111 AND TREATED PER SRM 51-20-01 REV 111.  REPAIR CLASSIFIED AS MINOR.
